Alert archive / Virginia / Tornado Warnings in 2024

Tornado Warning 14, NWS Blacksburg, VA

July 23, 2024Halifax County, Virginia

NWS Blacksburg, VA issued this tornado warning at Jul 23, 2024, 7:32 PM EDT for Halifax County, Virginia. It was in force for 17 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2024, 7:32 PM EDT (23:32 UTC)
Expired
Jul 23, 2024, 7:49 PM EDT
In force
17 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Halifax County, VA

The radar

The Raleigh/Durham radar (KRAX), 114 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 7:40 PM EDTFUNNEL CLOUD1 Wsw Cluster Springs, VAPossible tornado sited by near intersection of Cluster Springs Road and Snow Hill Road.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 11.5 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2024-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 73 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2024-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
73 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
740 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

734 
WFUS51 KRNK 232332
TORRNK
VAC083-240000-
/O.NEW.KRNK.TO.W.0014.240723T2332Z-240724T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service BLACKSBURG VA
732 PM EDT Tue Jul 23 2024

The National Weather Service in BLACKSBURG has issued a

* Tornado Warning for...
  Southwestern Halifax County in south central Virginia...

* Until 800 PM EDT.

* At 732 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Semora, or near Turbeville, moving east at 25 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  South Boston...
  Turbeville...
  Cluster Springs...
  and Alton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3654 7889 3654 7920 3658 7921 3662 7920
      3672 7885
TIME...MOT...LOC 2332Z 269DEG 21KT 3656 7912 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

SH
1 follow-up statement
609 
WWUS51 KRNK 232349
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
749 PM EDT Tue Jul 23 2024

VAC083-232358-
/O.CAN.KRNK.TO.W.0014.000000T0000Z-240724T0000Z/
Halifax VA-
749 PM EDT Tue Jul 23 2024

...THE TORNADO WARNING FOR 
SOUTHWESTERN HALIFAX COUNTY IS CANCELLED...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.  .

&&

LAT...LON 3654 7889 3654 7920 3658 7921 3662 7920
      3672 7885
TIME...MOT...LOC 2346Z 269DEG 21KT 3656 7900 

$$

SH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this tornado warning went out at Jul 23, 2:58 PM EDT, 4 hours 34 minutes earlier.

Area forecast discussion, Jul 23, 2:58 PM EDT, 4 hours 34 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
258 PM EDT Tue Jul 23 2024

.SYNOPSIS...
A stationary front over the Mid Atlantic region will provide
the focus for scattered to numerous showers and thunderstorms
through much of the week. It will remain warm and humid with
temperatures near the seasonal normals.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
As of 125 PM EDT Tuesday...

Key Messages:

1) Widely scattered storms through the evening, capable of very
heavy rain and isolated damaging winds.

2) Storms are likely again for Wednesday.

Upper trough to the west still remains oriented southwest to
northeast and strong high pressure continues to remain in place over
the Atlantic. Continued southwest flow over the area with a
stationary front will result in widely scattered convection capable
of very heavy rainfall, potentially leading to localized flooding. A
few storms could also produce damaging winds, especially across the
Piedmont region of VA/NC where best shear and instability overlaps.

Areas of convection have already developed across the area and
should continue to see an uptick in coverage and also intensity of
storms through the next few hours. The front will be slow to
progress anywhere, but looks to drift east slightly by tonight be
centered over central VA to central NC.

Storms diminish tonight to some scattered showers and fog is
expected again overnight through daybreak tomorrow. With the front
still draped over the region, expect another round of widely
scattered afternoon storms.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
... As of 205 PM EDT Tuesday...

Key Messages:

1: Widespread showers/storms through Thursday

Troughing over the Great Lakes Region on Wednesday will transition
nearly due east towards New England, moving a cold front along with
it. Late on Thursday, this front will merge with a stationary front
that is currently stalled near the NC/VA border. The momentum of the
southward moving front will aid in finally pushing the boundary out
of the area starting on Friday. With frontal passage and a nearby
trough, Thursday will see widespread showers and storms douse the
region in precipitation. A 250mb jet roughly over PA/OH on Thursday
places us fairly square in the right entrance region as well.  The
addition of healthy PWATs of 1.5-2" will allow for high rain rates
to really bring the rain.

Friday will tend to be less active than Thursday as a surface high
is introduced from the OH River Valley, and the aforementioned cold
front begins to accelerate to the south. Scattered showers will be
most likely to form south of the US 460 corridor on Friday.
Temperatures will be around normal for this forecast period with
highs in the 70s/80s and lows in the 60s.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
... As of 245 PM EDT Tuesday...

Key Messages:

1: Scattered showers concentrated on southern Blue Ridge

Behind a southward moving front that looks to clear the area by late
Friday, surface high pressure will take over for the majority of
this forecast period. This feature will serve to block some of the
excessive atmospheric moisture we've become used to over the past
week or so. Diurnal heating should be sufficient to destabilize the
surface each afternoon, with the differential heating of the
mountains leading to greater chances along the southern Blue Ridge.
This will be the prevailing forecast into early next week, even as
mid-level ridging over the southern plains slowly creeps toward the
east coast. Temperatures will be around normal to slightly above
normal.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
As of 145 PM EDT Tuesday...

VFR is the predominant category early this afternoon, but
likely to see MVFR and perhaps brief periods of IFR as
thunderstorms could impact terminals through late this evening.
Expect very heavy rainfall from storms, along with the potential
for gusty winds.

Storm coverage will taper off tonight, but fog is likely at nearly
all terminals again and high confidence IFR/LIFR will occur through
midnight and daybreak. Fog may be slow to diminish across the
mountains, perhaps lingering through 14z/10am for LWB. Mixed
MVFR/VFR cigs to continue through late in the 24 hr TAF period.

AVIATION OUTLOOK...

Pattern stays active so anticipate variable flight categories
through the week associated with daily showers/storm threat and
overnight status and fog potential. May see less coverage for
storms by Saturday.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...BMG
NEAR TERM...BMG
SHORT TERM...VFJ
LONG TERM...VFJ
AVIATION...BMG
Hazardous weather outlook, Jul 23, 2:43 PM EDT, 4 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
243 PM EDT Tue Jul 23 2024

VAZ007-009>014-017>020-022>024-033>035-045>047-WVZ042>044-507-508-
241845-
Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Floyd-Craig-
Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Franklin-Bedford-
Amherst-Campbell-Appomattox-Buckingham-Mercer-Summers-Monroe-
Eastern Greenbrier-Western Greenbrier-
243 PM EDT Tue Jul 23 2024

This Hazardous Weather Outlook is for central Virginia, south
central Virginia, southwest Virginia, west central Virginia and
southeast West Virginia.

.DAY ONE...This afternoon and tonight.

Heavy rainfall from thunderstorms today and tonight could cause
localized flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a marginal risk of excessive rainfall through Thursday.
Heavy rain from thunderstorms could lead to localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ001>006-018>020-VAZ015-016-032-043-044-058-059-241845-
Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes-
Yadkin-Grayson-Carroll-Patrick-Henry-Pittsylvania-Halifax-Charlotte-
243 PM EDT Tue Jul 23 2024

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, south central Virginia and southwest
Virginia.

.DAY ONE...This afternoon and tonight.

Numerous thunderstorms will occur this afternoon into the evening.
Torrential downpours and training of storms may lead to instances of
flooding. Also, a strong to severe storm with damaging winds will be
possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a marginal risk of excessive rainfall through Friday. Heavy
rain from thunderstorms could lead to localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 23, 5:30 PM EDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
530 PM EDT Tue Jul 23 2024

VAZ034-035-045-232200-
Amherst VA-Campbell VA-Bedford VA-
530 PM EDT Tue Jul 23 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CAMPBELL...EAST CENTRAL
BEDFORD...AND SOUTH CENTRAL AMHERST COUNTIES AND THE CITY OF
LYNCHBURG THROUGH 600 PM EDT...

At 529 PM EDT, Doppler radar was tracking a strong thunderstorm over
Timberlake, or near Evington, moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lynchburg...
Concord...
Forest...
Evington...
Rustburg...
Madison Heights...
and Boonsboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, seek shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3716 7938 3731 7947 3758 7910 3730 7895
      3729 7895 3729 7894 3723 7891
TIME...MOT...LOC 2129Z 238DEG 24KT 3729 7927

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

AMS
Special weather statement, Jul 23, 5:53 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
553 PM EDT Tue Jul 23 2024

NCZ004-232245-
Stokes NC-
553 PM EDT Tue Jul 23 2024

...A STRONG THUNDERSTORM WILL IMPACT STOKES COUNTY THROUGH 645 PM
EDT...

At 552 PM EDT, Doppler radar was tracking a strong thunderstorm near
King, or 8 miles east of East Bend, moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Walnut Cove...
Danbury...
Sandy Ridge...
King...
Pine Hall...
Pinnacle...
and Ayersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, seek shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3626 8045 3630 8045 3654 8021 3654 8003
      3626 8004
TIME...MOT...LOC 2152Z 244DEG 21KT 3623 8035

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

AMS
Special weather statement, Jul 23, 5:57 PM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
557 PM EDT Tue Jul 23 2024

VAZ043-044-232230-
Henry VA-Pittsylvania VA-
557 PM EDT Tue Jul 23 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN PITTSYLVANIA AND
SOUTHEASTERN HENRY COUNTIES THROUGH 630 PM EDT...

At 556 PM EDT, Doppler radar was tracking a strong thunderstorm over
Axton, moving northeast at 10 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Axton...
Blairs...
Callands...
Swansonville...
Dry Fork...
Chatmoss...
and Aiken Summit.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, seek shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3669 7981 3688 7951 3670 7933 3654 7971
TIME...MOT...LOC 2156Z 238DEG 9KT 3666 7967

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

AMS
Special weather statement, Jul 23, 6:23 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
623 PM EDT Tue Jul 23 2024

VAZ035-046-232300-
Amherst VA-Appomattox VA-
623 PM EDT Tue Jul 23 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN APPOMATTOX AND
SOUTHEASTERN AMHERST COUNTIES THROUGH 700 PM EDT...

At 623 PM EDT, Doppler radar was tracking a strong thunderstorm over
Amherst, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Amherst...
Bent Creek...
Clifford...
Madison Heights...
Falconerville...
Riverville...
and New Glasgow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, seek shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3743 7903 3743 7904 3742 7911 3757 7927
      3772 7906 3770 7899 3754 7890 3755 7888
      3754 7883 3755 7882 3746 7871
TIME...MOT...LOC 2223Z 239DEG 32KT 3756 7905

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

AMS
Special weather statement, Jul 23, 6:36 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
636 PM EDT Tue Jul 23 2024

VAZ044-058-232300-
Halifax VA-Pittsylvania VA-
636 PM EDT Tue Jul 23 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN PITTSYLVANIA AND
WESTERN HALIFAX COUNTIES AND THE CITY OF DANVILLE THROUGH 700 PM
EDT...

At 636 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms over Blairs, moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Danville...
Chatham...
Blairs...
Turbeville...
Ingram...
Mt Airy...
and Milton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, seek shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3669 7968 3701 7911 3654 7900 3654 7971
TIME...MOT...LOC 2236Z 240DEG 24KT 3671 7942

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

AMS
Special weather statement, Jul 23, 7:19 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
719 PM EDT Tue Jul 23 2024

NCZ006-VAZ044-058-240000-
Caswell NC-Halifax VA-Pittsylvania VA-
719 PM EDT Tue Jul 23 2024

...A STRONG THUNDERSTORM WILL IMPACT
NORTHEASTERN CASWELL...SOUTHEASTERN PITTSYLVANIA AND SOUTHWESTERN
HALIFAX COUNTIES THROUGH 800 PM EDT...

At 718 PM EDT, Doppler radar was tracking a strong thunderstorm near
Milton, or 9 miles west of Turbeville, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
South Boston...
Halifax...
Turbeville...
Ingram...
Milton...
Cluster Springs...
and Crystal Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

&&

LAT...LON 3654 7901 3654 7914 3651 7914 3649 7925
      3666 7933 3687 7891 3660 7874
TIME...MOT...LOC 2318Z 247DEG 27KT 3661 7921

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

SH

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 8:33 PM EDTSpecial Weather StatementRNKCity of Salem57 min
Jul 22, 8:45 PM EDTSpecial Weather StatementRNKFloyd30 min
Jul 23, 1:27 PM EDTSpecial Weather StatementRNKFranklin33 min
Jul 23, 1:39 PM EDTSpecial Weather StatementRNKHalifax21 min
Jul 23, 2:00 PM EDTSpecial Weather StatementRNKPittsylvania30 min
Jul 23, 2:02 PM EDTSpecial Weather StatementRNKCharlotte28 min
Jul 23, 2:27 PM EDTSpecial Weather StatementRNKPittsylvania33 min
Jul 23, 2:48 PM EDTSpecial Weather StatementRNKCarroll, Floyd, Grayson, City of Galax57 min
Jul 23, 2:59 PM EDTSpecial Weather StatementRNKHalifax31 min
Jul 23, 3:35 PM EDTSpecial Weather StatementRNKCharlotte, Halifax, Pittsylvania40 min
Jul 23, 4:20 PM EDTSpecial Weather StatementRNKBotetourt, Rockbridge, City of Buena Vista, City of Lexington25 min
Jul 23, 4:23 PM EDTAreal Flood AdvisoryRNKHalifax, Pittsylvania3 hr
Jul 23, 5:21 PM EDTAreal Flood AdvisoryRNKAlleghany, Amherst, Bedford, Botetourt, Rockbridge, City of Buena Vista and 1 more3 hr
Jul 23, 5:30 PM EDTSpecial Weather StatementRNKCampbell, City of Lynchburg30 min
Jul 23, 5:57 PM EDTSpecial Weather StatementRNKPittsylvania33 min
Jul 23, 6:23 PM EDTSpecial Weather StatementRNKAmherst37 min
Jul 23, 6:36 PM EDTSpecial Weather StatementRNKPittsylvania, City of Danville24 min
Jul 23, 6:49 PM EDTAreal Flood AdvisoryRNKPittsylvania, City of Danville3 hr
Jul 23, 7:19 PM EDTSpecial Weather StatementRNKHalifax41 min
Jul 23, 7:23 PM EDTSevere Thunderstorm WarningRNKHalifax, Pittsylvania67 min

Nearby

Tornado Warnings in Virginia, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.